Urinalysis is the laboratory test of the urine that helps the doctor detect problems that show up in the urine. It can identify health conditions like urinary tract infection, diabetes, and kidney disease. The urine sample is evaluated by visual exam, dipstick test, and microscopic examination.
All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hi doctor, I had a miscarriage two weeks back. The baby had no heartbeat or growth even after nine weeks. So, the doctor gave me tablets for abortion. And she advised taking rest and abstinence from sex for three months. I am confused about that because I am eager to have a baby now. Please suggest. Read Full »
Answer: Hi, Welcome to icliniq.com. How are you doing? Sorry to hear about the loss. Hope God gives you all the mental strength to face it. I agree with your doctor, we always ask ladies who have had a miscarriage to give a gap of three months. There was some problem in your body to cause this miscarriage, ... Read Full »
Query: Hello doctor, I had a heart attack two months back, for which I was treated in the hospital. But since I came back home, I have been suffering from a urinary tract infection. I have tried three courses of medication, but the infection is just not going away. I am always wetting my pants, and it is... Read Full »
Answer: Hello, Welcome to icliniq.com. Frequent micturition with incontinence is very much suggestive of urinary tract infection (UTI). I need to know whether you were catheterized during treatment for heart attack. This can be a catheter-related UTI. Another possibility after a recent hospitalization co... Read Full »
Query: Hello doctor, From the past few days, I have frequent urination. I am attaching all the test reports that I have done so far. I also got an x-ray and CT scan of the chest, but as I am out, I cannot upload them now. I will upload them later if you need it. Read Full »
Answer: Hi, Welcome to icliniq.com. Only the CBC (complete blood count) and HbA1c reports are available. Please send all reports that are relevant to your complaint. Revert with more information to a nephrologist online --> https://www.icliniq.com/ask-a-doctor-online/nephrologist Read Full »
Query: Hi doctor, I am a 35 year old female, and I am currently eight weeks pregnant. I have had a tummy ache, and my stomach is burning since yesterday. I also have a backache and a burning feeling around my ribs. I feel sick. Please help me. Read Full »
Answer: Hi, Welcome to icliniq.com. Most probably you are suffering from gastritis. I suggest you try doing the following. You can take cold milk, which is very soothing. Avoid spicy food. Take more of fruits and salad. Eat small portions at frequent intervals. For more information consult a... Read Full »
Query: Hello doctor, I am an 18 year old male, and I have a problem while peeing from yesterday. It feels heavy under my stomach, just below my penis. Every time I try to pee, I cannot, and I have to push in order to do so. I drank an entire bottle of water today. Normally, I would be able to pee after a... Read Full »
Answer: Hello, Welcome to icliniq.com. Difficulty in urination in a young individual is generally obstruction at bladder neck due to infection of the urinary bladder, prostate inflammation or muscle spasms. A final diagnosis can be made on thorough examination, blood, and ultrasound examination. Blood tests... Read Full »
Query: Hi doctor, I have some reddish spots particularly in the back of my leg, which is growing, itching, and spreading on my skin. If I apply Candid B solution regularly, it gets reduced and disappears. However, if I stop using this solution, it starts growing back. What is this? Please suggest some perm... Read Full »
Answer: Hi, Welcome to icliniq.com. I need to know some history before giving an appropriate diagnosis. Did you have a fever before this rash? Do you have a sore throat? Is it only on one leg or both the legs? Any burning while micturition? Any history of joint or abdominal pain? Are the lesions blanchab... Read Full »
Query: Hello doctor, I began exhibiting symptoms that I would describe as tinnitus from a week. I get a loud noise or ringing in my left ear, although it also happens in the right ear. One fine day the tinnitus actually went to the other ear (my right ear), my tinnitus since then has not been focused in a... Read Full »
Answer: Hello, Welcome to icliniq.com. While you have elaborated on your symptoms very meticulously, I still require some more details. Is there any hearing loss? Do you have any fullness of the ear? The tingling feeling, is it permanent? Do you have any giddiness? Any change of ear fullness or tin... Read Full »
Query: Hello doctor, My husband who is 36 years old, is having painless hematuria since last year. The episodes are not defined, it is present for a month or sometimes as less as a week. MRI, CT scan, and cystoscopy, all show normal findings except hyperemia in the bladder. There are stones in his kidney,... Read Full »
Answer: Hello, Welcome to icliniq.com. If your husband has already done urine cytology, CT scan, cystoscopy, PSA (prostate-specific antigen), urine routine examination, culture, and all other the investigation are normal, then just keep a follow-up every year with the same investigations. Is he a smoker? An... Read Full »
Query: Hi doctor, For the last one month, I have been suffering from cloudy urine. It is intermittent and does not happen every day. But, when I am urinating I can visually see my urine changing color to milky white. It happens nearly always at the end of my urine stream. Why? Read Full »
Answer: Hi,Welcome to icliniq.com.Cloudy urine could be too many causes like phosphaturia (phosphorus in urine), pyuria (pus in urine), chyluria (chyle in urine), stone disease, etc.The exact content that is causing cloudiness should be identified and treatment given accordingly.Do urine routine, urine cult... Read Full »
Query: Hello doctor, I have an 11 year old son who weighs 25 kg and is 138 cm tall. Everyone feels that something is wrong with him, as he is losing weight from the past three years, and it is severe for the last year. He is a slow eater and eats for 40 minutes to an hour, even small meal. We keep telling ... Read Full »
Answer: Hello, Welcome to icliniq.com. I have gone through the details that you have provided and the blood test report (attachment removed to protect patient identity). His problems are being underweight, fussy eater, constipation, and speech articulation problem. The blood tests show only vitamin D def... Read Full »
The terms and conditions (hereinafter collectively referred to as, the "Terms of Service") set out herein shall be a legally binding Agreement between Orane Healthcare India Pvt. Ltd., a company incorporated under the Companies Act, 1956, having its registered office at No.174, Rangasamy Goundenpudur, Chinniyampalayam (PO), Coimbatore – 641062, Tamil Nadu, India (hereinafter interchangeably referred to as, "We" or "Us" or "Our" or the "Company" or "iCliniq"), and you (hereinafter referred to as, "You" or "Your"), as the Registered Doctor (defined below) or Registered Alternative Medicine Practitioner (defined below) or Wellness Professional (defined below) or User / Registered User (defined below) on the Platform (defined below) and/or the services offered through the Platform. The Platform is developed and maintained by the Company.
The Terms of Service shall govern your use of the Platform and its services offered through the Platform, therefore, please read and understand the Terms of Service before you access the services, view, download, install or Register with or use the Platform. If you are not agreeable to this Terms of Service, then you shall not access, view, download or install the Platform, or use the Platform or the services offered through the Platform, and if you are accessing, installing, using, or viewing the Platform, then you shall delete the account and desist from such accessing, using, installing or viewing the Platform.
PART – A
PART - B
PART - C
*Please check to continue futher